Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

Radiochemistry and Nuclear Instrumentation (Low Level Radioactivity)

Europe/Paris
Auditorium Fresnel (Faculty of Physics and Engineering)

Auditorium Fresnel

Faculty of Physics and Engineering

3-5 rue de l’Université, 67000 Strasbourg
Abdel-Mjid NOURREDDINE (IPHC) , Rémi Barillon (IPHC) , Ulrich Goerlach (IPHC and Unistra)
Description

Radiochemistry and Nuclear Instrumentation

The European Summer School of the University of Strasbourg is a prestigious one-week meeting of Post-doc, PhD students and Master students from all over Europe. They present their research projects and attend lectures on some of the most recent topics in physics presented by internationally known scientists.

The 2017 edition of the school is organized by the faculty of physics and engineering of the University of Strasbourg together with the Institute for Nuclear Waste Disposal (INE) of the Karlsruhe Institute of Technology.

Location

All lectures will take place in the auditorium "Fresnel" 1st floor at the Faculty of Physics and Engineering, 3-5 rue de l’Université, Strasbourg, except Wednesday(? tbc) when we will be at the Institute for Nuclear Waste Disposal (INE).

Scientific Program

The main topics of the Summer School are radio-chemistry, the challenge of measuring very low radioactive radiation, new instrumental techniques and measuring procedures for dosimetry and handeling of radioactive materials. All these topics have their place in the centre of the research activities of the two participating universities.

Besides the fundamental aspects of these subjects a good part of the programme will cover experimental methods and numerical simulation programmes. Some practical workshops assuring the active participation of the participants will complement the lectures. 
 

Transparents
    • 16:00 18:00
      Registration Auditorium "Fresnel" 1st floor

      Auditorium "Fresnel" 1st floor

      Faculty of Physics and Engineering

      Registration of participants

      Président de session: Mme Monique Dell (Faculté Physique et Ingénierie)
    • 19:00 20:00
      Welcome reception salle 248 1st floor

      salle 248 1st floor

      Faculty of Physics and Engineering

      Welcome addresse and
      Drinks and buffet

    • 08:30 09:00
      Opening and Welcome : Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg

      Prof. Catherine FLORENTZ, Vice President of Strasbourg University
      Prof. Abdel-Mjid NOURREDDINE, Dean of Faculty of and Engineering

    • 09:00 10:30
      Low-level neutron measurements and dosimetry Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg

      Prof. D'ERRICO Francesco, Università di Pisa Italy/ Yale University USA

    • 10:30 11:00
      Coffee break and poster session 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 11:00 12:30
      A distributed network of sensors for real-time remote control of radioactivity and radiation Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg

      Dr. SILARI Marco, CERN Geneva

      slides
    • 12:30 13:30
      Lunch 1h Student restaurent (FEC)

      Student restaurent

      FEC

    • 14:00 18:00
      Experimental work IPHC

      IPHC

      23 rue de Loess 67200
    • 19:00 20:00
    • 07:15 09:00
      DEPARTURE FOR KARLSRUHE: TRAVEL BY BUS Place/rue de l'Université

      Place/rue de l'Université

      Place/rue de l'Université, 67000 Strasbourg

      We must be on time !!!!!

    • 09:00 09:15
      Welcome and lectures at INE KIT -- INE

      KIT -- INE

    • 09:30 10:00
      Research towards radioactive waste disposal at KIT‐INE 30m KIT - INE

      KIT - INE

      Orateur: Prof. Horst GECKEIS (KIT INE)
      Slides
    • 10:00 11:00
      Ultratrace analysis of radionuclides by AMS 1h KIT INE

      KIT INE

      Orateur: Dr Francesca Quinto (KIT INE)
      Slides
    • 11:00 12:00
      Radionuclide speciation by laser spectroscopy 1h KITZ INE

      KITZ INE

      Orateur: Dr CARMEN GARCIA PEREZ (KIT INE)
      Slides
    • 12:00 13:30
      Lunch 1h 30m Auditorium Fresnel (INE)

      Auditorium Fresnel

      INE

    • 13:30 16:30
      Visit to INE KIT - INE

      KIT - INE

      3-5 rue de l’Université, 67000 Strasbourg

      ‐ Synchrotron based X‐ray spectroscopic characterization of radionuclides
      ‐ KIT-INE laboratories

      Président de session: Dr Tonya Vitova (INE)
      slides
    • 17:00 18:30
      Retour Strasbourg
    • 09:00 10:00
      Super heavy elements 1h Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
      Orateur: Dr Olivier DORVAUX (IPHC-DRS/University of Strasbourg)
    • 10:00 10:30
      Coffee 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 10:30 12:00
      The versatility of ICP‐MS for the analysis of radionuclides 1h 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
      Orateurs: Dr Laura ALDAVE DE LAS HERAS (European Commission, Joint Research Centre, Karlsruhe) , Dr Stefaan VAN WINCKEL (European Commission, Joint Research Centre, Karlsruhe)
      Slides
    • 12:00 13:30
      Lunch 1h 30m FEC

      FEC

    • 14:00 18:00
      Experimental work (IPHC) 4h IPHC

      IPHC

    • 20:00 23:00
      Soirée Tartes flambées 1j 3h L'Ancienne Douane

      L'Ancienne Douane

      6 Rue de la Douane, 67000 Strasbourg
    • 08:30 10:00
      Radiation Protection Dosimetry 1h 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
      Orateur: Dr Frank ASSENMACHER (Paul Scherrer Institut, Switzerland)
    • 10:00 10:30
      Coffee 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 10:30 12:00
      A Standardized Individual Dose System for Epidemiology of Public and Workers by “Universal Radiation Protection System Hypothesis“ 1h 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
      Orateur: Prof. Mehdi SOHRABI (Amirkabir University of Technology, Tehran, (Iran))
      Slides
    • 12:00 13:40
      Lunch 1h 40m Auditorium Fresnel (FEC)

      Auditorium Fresnel

      FEC

    • 13:45 16:00
      Preparation of oral presentation of experimental work 2h 15m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 16:00 16:30
      Coffee and Posters 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 16:30 18:00
      Oral Presentation of experimental work 1h 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
    • 18:00 18:30
      Closing the European Summer School 30m Auditorium Fresnel

      Auditorium Fresnel

      Faculty of Physics and Engineering

      3-5 rue de l’Université, 67000 Strasbourg
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×